# SDR REXA2025062700701

- Difficulty date: June 7, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 47,073 hours, 36,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R/H F.S. 280 CROSSBEAM TO HAVE MULTIPLE SPOTS OF CORROSION. REMOVED R/H FS 280 CROSSBEAM IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-- 001-0010A01, 51-42-21-001-001-A01, 51-40-11-- 001-001-A01. REF. BARCODE IDENTIFIER HN00243776 FOR COMPLETION OF BOMBARDIER REO# 670-53-11-579 REV. B, DATED 2013/05/01. LINE ITEM 6A FOR FABRICATION OF REPAIR ITEMS -3, -4, -5, -6, -7, -8, -9, -21, -22,-31 & -32. LINE ITEM 5A FOR INSTILLATION OF REPAIR ITEMS-3, -4, -5, -6, -7, -8, -9, -21, -22, -31 & -32. REPAIRED R/H F.S. 280 CROSSBEAM IAW REO 670-53-11-579 REV. B, DATED 2013/05/01
